MathSciNet Relay Station
MathSciNet bibliographic data
MR2868935 60H30 (60F05 60G44 91B25)
Dolinsky, Yan; Nutz, Marcel; Soner, H. Mete Weak approximation of $G$-expectations. Stochastic Process. Appl. 122 (2012), no. 2, 664–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement